# SDR EBVR20161206001

- Difficulty date: November 3, 2016
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N175MX
- Make and model: Lear 45LEAR
- Aircraft serial: 497
- Aircraft time: 892 hours, 697 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 516002
- Part serial: 0555
- Condition: Empty
- Location: Apu
- Part time: 892 hours, 697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NOTICED DURING DELIVERY INSPECTION (BEFORE RELEASE FOR FLIGHT AFTER MAINTENANCE) THAT THE APU FIRE BOTTLE WAS EMPTY.  NO INDICATION IN THE COCKPIT THAT THE BOTTLE WAS EMPTY.  FIRE BOTTLE SQUIB WAS NOT DISCHARGED.  REPLACED BOTTLE AND SQUIB.  AIRCRAFT RELEASE FOR FLIGHT.
